MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation a burning plastic smell when turning on the system.The procedure was completed with this device.There were no patient complications.
 
Additional Manufacturer Narrative
The device was not returned for product analysis; therefore, no physical analysis of the console could be performed to confirm the reported burning plastic odor allegation.A technical evaluation was conducted in a medical engineering workshop, during which the reported condition could not be replicated, no evidence of overheating, damage, or electrical failure was observed, and all system functionality and electrical safety tests were successfully completed, confirming the console was fully operational.A device history record (dhr) review did not identify any manufacturing deviations or nonconformances, and the console was confirmed to have been manufactured in accordance with the device master record.A risk review verified that the event type device - smoking is defined and accounted for in the product risk documentation, supporting an acceptable risk benefit profile.A labeling review confirmed that the instructions for use include appropriate warnings related to fire and flammability risks associated with system operation and that there is no indication the console was used outside of the ifu.Based on the information available and the absence of the device for product analysis, no device malfunction was identified, the reported allegation could not be confirmed, and the most probable conclusion is no problem detected, with no escalation required.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24354990
Report Number2124215-2026-08712
Device Sequence Number21280780
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)230921(10)1281
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Device Lot Number0000001281
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/13/2026
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown